Fundamental solutions of differential equations containing a Bessel operator
Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 299-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_2_a13,
author = {A. A. Kulikov},
title = {Fundamental solutions of differential equations containing a {Bessel} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {299--305},
year = {1988},
volume = {24},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_2_a13/}
}
A. A. Kulikov. Fundamental solutions of differential equations containing a Bessel operator. Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 299-305. http://geodesic.mathdoc.fr/item/DE_1988_24_2_a13/